Translator Disclaimer
June, 1976 On the Recurrence Property of Gaussian Taylor Series
J. S. Hwang
Ann. Probab. 4(3): 453-455 (June, 1976). DOI: 10.1214/aop/1176996093

Abstract

We prove that a Gaussian Taylor series has the recurrence property on any rectifiable Jordan domain such that the intersection of its boundary with the unit circle is of positive measure.

Citation

Download Citation

J. S. Hwang. "On the Recurrence Property of Gaussian Taylor Series." Ann. Probab. 4 (3) 453 - 455, June, 1976. https://doi.org/10.1214/aop/1176996093

Information

Published: June, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0343.60027
MathSciNet: MR412397
Digital Object Identifier: 10.1214/aop/1176996093

Subjects:
Primary: 60G15
Secondary: 60G50

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.4 • No. 3 • June, 1976
Back to Top